Welcome and thank you for visiting our CaringBridge website for Nick Voulgarakis. We are using it to keep family and friends updated in one place. We appreciate your support and words of hope and encouragement.
Nick developed abdominal pain following a course of antibiotics for a recent foot injury. The pain was originally suspected to be minor side effects from the antibiotics. On Sunday, August 6th, Nick was admitted to the hospital with severe abdominal pain. He was started on fluids and treatment for suspected Clostridium Difficile Colitis (C. Diff). Within 24 hours he had developed chest pain, blood pressure fluctuations, sepsis, inflammation in his ascending colon as well as early signs of renal failure. The doctors made it clear that it was fortunate that Nick was young and otherwise healthy prior to these severe complications and that the coming hours would be crucial in determining the direction of his recovery.